# SDR DALA2021091305449

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,626 hours, 15,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Faulted
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 THE ARMED LIGHT AND DOOR R2 SLIDE LIGHT FLASH TOGETHER. CORRECTIVE ACTION: REPLACED PSEU. SYSTEM OPERATION IS NORMAL. (LP 1943122)
